# SDR ASAA2023100745496

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,878 hours, 15,647 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START, ELEC LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. ACC BITE AND IAW B737-800 FIM 24-31 TASK 801. STAT INV INOP ILLUMINATED ARC FIM 24-34 TASK 001. RESET POWER NO FURTHER DEFECTS NOTED. OPS CK OK.
